# SDR ASAA2016071417373

- Difficulty date: July 14, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 1,478 hours, 482 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000145537
- Condition: Failed
- Location: Ram Air
- Part time: 1,499 hours, 489 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION RECALL, LEFT PACK LIGHT ILLUMINATED, AFTER RESET, LIGHT EXTINGUISHES.  ACFT GROUNDED.  LEFT PACK FLOW TEMPERATURE CONTROLLER BITE IAW FIM 21-62 TASK 801 SHOWED FAULT 21-51406 SRADA/EXIT AS THE ONLY EXISTING FAULT AND AS FAULT HISTORY FAULT FOR LEGS 00 THROUGH 08. GROUND TEST CONFIRMED FAULT AND BOTH IN AND EXIT SRADA DISPLAYS SHOWED EXIT ACTUATOR FAULT. ATTEMPTED EXIT/SRADA RESET, CYCLED CIRCUIT BREAKERS AND RESEATED LEFT PACK EXIT/SRADA CONNECTORS, NO HELP.  FAULT RETURNED WITHIN MINUTES. REMOVED AND REPLACED LEFT PACK EXIT/SRADA IAW AMM 21-51-27-000-801, 21-51-27-400-801.  PERFORMED ACTUATOR ADJUSTMENT CHECK IAW AMM 21-51-27-400-801 AND LEFT PFTC BITE IAW FIM 21-62 TASK 801, ALL TESTED PASS.
